# SDR ASAA2018100526372

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,730 hours, 6,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 141A61509
- Part serial: PR1000800
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 19,730 hours, 6,501 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT L1 DOOR IS HARD TO OPEN NORMALLY. GROUNDED - YES. CONFIRMED L1 DOOR DIFFICULT TO OPEN FULLY. LUBRICATED L1 DOOR GUIDE TRACK & UPPER HINGE ATTACH POINT. WITH BMS 33 GREASE AS REQUIRED. DOOR OPENS & CLOSES SMOOTHLY WITH NO BINDING OR DIFFICULTY OPENING. REF AMM 52-11-00.
